RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 1071–1075 (Mi zvmmf5175)  

This article is cited in 8 scientific papers (total in 8 papers)

Scientific communications

Stability in bottleneck problems

E. N. Gordeev, V. K. Leont'ev

Moscow

Full text: PDF file (629 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 275–280

Bibliographic databases:

UDC: 519.85
MSC: Primary 49K40; Secondary 62C20, 91B06
Received: 12.03.1979
Revised: 23.07.1979

Citation: E. N. Gordeev, V. K. Leont'ev, “Stability in bottleneck problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 1071–1075; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 275–280

Citation in format AMSBIB
\Bibitem{GorLeo80}
\by E.~N.~Gordeev, V.~K.~Leont'ev
\paper Stability in bottleneck problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 1071--1075
\mathnet{http://mi.mathnet.ru/zvmmf5175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585305}
\zmath{https://zbmath.org/?q=an:0471.49024}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 275--280
\crossref{https://doi.org/10.1016/0041-5553(80)90292-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5175
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p1071

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Gordeev, “On the stability of bottleneck problems”, Comput. Math. Math. Phys., 33:9 (1993), 1229–1237  mathnet  mathscinet  zmath  isi
    2. Yu. N. Sotskov, “The stability of the approximate Boolean minimization of a linear form”, Comput. Math. Math. Phys., 33:5 (1993), 699–707  mathnet  mathscinet  zmath  isi
    3. È. N. Gordeev, “The method of nonuniform coverings in discrete optimization problems of a special type”, Comput. Math. Math. Phys., 36:5 (1996), 595–603  mathnet  mathscinet  zmath  isi
    4. È. N. Gordeev, V. K. Leont'ev, “A general approach to the study of the stability of solutions in discrete optimization problems”, Comput. Math. Math. Phys., 36:1 (1996), 53–58  mathnet  mathscinet  zmath  isi
    5. Girlikh E., Kovalev M., Kravtsov M., “Stability, Pseudostability, and Quasistability of a Multicriterion Problem on a System of Subsets”, Cybern. Syst. Anal., 35:5 (1999), 777–788  crossref  mathscinet  isi
    6. S. E. Bukhtoyarov, V. A. Emelichev, “Parametrizatsiya printsipa optimalnosti (“ot Pareto do Sleitera”) i ustoichivost mnogokriterialnykh traektornykh zadach”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 10:2 (2003), 3–18  mathnet  mathscinet
    7. V. A. Emelichev, A. V. Karpuk, K. G. Kuzmin, “O kvaziustoichivosti leksikograficheskoi minimaksnoi kombinatornoi zadachi c raspadayuschimisya peremennymi”, Diskretn. analiz i issled. oper., 17:3 (2010), 32–45  mathnet  mathscinet  zmath
    8. V. A. Emelichev, V. V. Korotkov, “Ob ustoichivosti leksikograficheskogo resheniya vektornoi minimaksnoi kvadratichnoi bulevoi zadachi”, Tr. In-ta matem., 19:2 (2011), 26–36  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020